Body Weakness And Nausea After Consumption Of Several Types Of Drugs Simultaneously?

Illustration of Body Weakness And Nausea After Consumption Of Several Types Of Drugs Simultaneously?
Illustration: Body Weakness And Nausea After Consumption Of Several Types Of Drugs Simultaneously? images.agoramedia.com

I was 22 years old yesterday, I went to the puskesmas to see a dentist because my teeth were cavities and general practitioners and a diagnosis of high blood pressure 145/80 and when I was checked for cholesterol in 229 and given the drug atorvastatin calcium trihydrate film coated caplet 40 mg, asimat merenamic acid 500 , locep omeprazole 20 mg, and amoxilin trihydrate caplet 500 mg. But after I drink it all in one day, my body feels weak, shortness of breath, nausea and feels a bit uncomfortable in my chest. Why did it happen, then what should I do?

1 Answer:

Hello Nida, thank you for asking to HealthReplies.com.

Let me introduce myself, Dr. Rio will try to answer your question.

Responding to the story you are telling, it is true that you experience some disorders such as high blood pressure, and high cholesterol levels. Tooth extraction is usually not done if the tension is high, because it can pose a risk of bleeding.

Hypercholesterolemia is high levels of cholesterol in the blood. The levels you mentioned are usually total cholesterol. If the value is above 200, then you are classified as hypercholesterolemia. Handling of this disease is true with Statin drugs, or fibrates. In addition, diet control also plays an important role in the healing of this disease

The high tension that you are experiencing right now is probably due to pain in your teeth, but you should routinely control to check tension again. At this time you have not received high blood pressure medication, considering you are still young so, by improving your healthy lifestyle, reduce salt, blood pressure can return to normal. After your dental problems are finished, blood pressure can return to normal. However, if it continues to be high it means that you have hypertension that is permanent, and must get serious treatment.

Regarding complaints after taking the medicine that you are taking, the drug merenamic acid 500 contains mefenamic acid, which has side effects such as abdominal pain, nausea, vomiting, especially if consumed on an empty stomach. But some other drugs can have similar effects, return to consult with the doctor who gave you a prescription.

Right now what you can do is:

 Avoid fatty foods, coconut milk, spicy, too salty, oily, so that the two diseases above can be handled properly. Routine control of the doctor for a check-up, considering your age is still young. Avoid smoking and alcohol consumption because it can worsen your illness. That's all my answer, thank you very much :)

: by

Related Question

The Left Stomach Is Hard And The Left Leg Is Swollen In People With Colon Cancer?

The Left Stomach Is Hard And The Left Leg Is Swollen In People With Colon Cancer?

(10 months ago)

Hello wr. wb … Introduce me M. Adi Setyawan, here I want to ask, actually what was going on when my mother’s left stomach hardened, and her left leg swelled up .. My mo... Read more

Treatment Of Foot Wounds In Diabetics?

Treatment Of Foot Wounds In Diabetics?

(7 months ago)

Good afternoon Doctor,... Read more

Causes Of Pain In The Lower Backbone?

Causes Of Pain In The Lower Backbone?

(10 months ago)

I often feel pain in the os. Lumbar. Sometimes the pain is hard to hold. The pain is painful, it hurts. If you often get sick in that area then continue to menus, why? Can you cont... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *